# SDR 97ZZZX4671

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24041
- Make and model: Beech C 23
- Aircraft serial: M1930
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Gear
- Condition: Departed
- Location: Trunnion
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DEPARTED AIRCRAFT ON TAKEOFF.  THE NOSE GEAR TRUNNION INSIDE THE ENGINE MOUNT CRACKED AT BOLT HOLES FOR NOSE WHEEL STEERING. THE CRACK PROGRESSED FROM THE BOLT HOLES TO CIRCLE THE TRUNNION DOWN WIND UNTIL IT COMPLETED 360 DEGREES.  AT THAT TIME, THE GEAR DEPARTED THE AIRCRAFT.  SUSPECT HARD LANDING IN CROSS-WIND OR POSSIBLE TOWING AND TURNING TOO FAR.
